# SDR CKSA98668

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B133759
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF PRESSURE DECK, WEB 65B13375-9 LOCATED STA 1340 TO 1350, WL 186, RBL 2-11, HAS 10 X 8 AREA OF LEVEL 2 CORROSION.  REPAIRED IAW ASA CKF-CA-017 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-CA-017.
